# SDR AALA2019042219004

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 57,549 hours, 23,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS THE EMERGENCY LIGHT BATTERY PACK M1671 FAILED CAP TEST IAW WORK CARD 2908. ACCOMPLISHED DEEP CYCLE PROCEDURE IAW AMM 33-51-06, TASK  600-802. OPS CHECKED NORMAL.
